Fatal haemorrhage associated with enoxaparin

Crooke, B. and Callaway, L. K. (2007) Fatal haemorrhage associated with enoxaparin. Internal Medicine Journal, 37 3: 207-208. doi:10.1111/j.1445-5994.2006.01288.x


Author Crooke, B.
Callaway, L. K.
Title Fatal haemorrhage associated with enoxaparin
Journal name Internal Medicine Journal   Check publisher's open access policy
ISSN 1445-5994
1444-0903
Publication date 2007-01-01
Year available 2007
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1111/j.1445-5994.2006.01288.x
Open Access Status
Volume 37
Issue 3
Start page 207
End page 208
Total pages 2
Place of publication Carlton, Vic.
Publisher Blackwell Science Asia
Language eng
Subject 1103 Clinical Sciences
Keyword Medicine, General & Internal
General & Internal Medicine
MEDICINE, GENERAL & INTERNAL
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown
Additional Notes Letter to the Editor - author Callaway, L. K. missed on the original published article see link to Corrigendum.

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Excellence in Research Australia (ERA) - Collection
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 19 Mar 2009, 19:53:18 EST by Alexandra Cooney on behalf of School of Medicine